# SDR GTIA021202

- Difficulty date: October 29, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND VERTICAL STABILIZER RIGHT AND LEFT LOWER LEADING EDGE SKIN ATTACH ANGLES TO FUSELAGE, APPROX FS 1437, CRACKED.  REMOVED RIGHT AND LEFT SKIN ATTACH ANGLES.  LOCATED AND DRILLED LEFT ANGLE.  LOCATED AND DRILLED RIGHT ANGLE.  INSTALLED TWO NEW ANGLE.  (M)
